EconPapers has moved to http://EconPapers.repec.org! Please update your bookmarks.
On the Chambers-Mallows-Stuck method for simulating skewed stable random variables
Rafał Weron , 1996, vol. 28, issue 2, pages 165-171
Statistics & Probability Letters Abstract:
In this note, we give a proof to the equality in law of a skewed stable variable and a nonlinear transformation of two independent uniform and exponential variables. The lack of an explicit proof of this formula has led to some inaccuracies in the literature. The Chambers et al. (1976) method of computer generation of a skewed stable random variable is based on this equality
Keywords: Stable; distribution; Characteristic; function; Random; variable; generation (search for similar items in EconPapers)
References: View references in EconPapers View complete reference list from CitEc Citations View citations in EconPapers (18) Track citations by RSS feed
Downloads: (external link) http://www.sciencedirect.com/science/article/B6V1D ... 9f4a2785764d398ff151
Full text for ScienceDirect subscribers only
Related works: This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: http://EconPapers.repec.org/RePEc:eee:stapro:v:28:y:1996:i:2:p:165-171
Ordering information: This journal article can be ordered from http://www.elsevier.com/wps/find/supportfaq.cws_home/regional https://shop.elsevie ... _01_ooc_1&version=01
Access Statistics for this article
Statistics & Probability Letters is edited by
Somnath Datta and Hira L. Koul
More articles in Statistics & Probability Letters from Elsevier
Series data maintained by Wendy Shamier ().